We’re in this together! Stay safe with our COVID-19 guide

View
×
Developed in part with a grant from
the National Science Foundation

Does Nulastin change your eye color? I'd heard the prostaglandins can cause iris darkening; I have light eyes. Can anyone give me info??

asked by Wendy S. on 11/27/19

1 Answer
Thanks for checking in. We have a section on the website that addresses your very question.

There is a misconception about this phenomenon and the prostaglandins used as an ingredient reported to cause this. We researched a variety of articles from leading plastic surgeons, dermatologists and ophthalmologists. They have never seen a change in eye color with an eyelash enhancer. The prescription brand, Latisse conducted extensive clinical trials. No cases were ever reported for eye color change. In extremely rare instances, eye color variation was noted when the active prostaglandin was used as a glaucoma medication and applied directly to the cornea. In lieu of the prostaglandin in question, NULASTIN uses five active ingredients to deliver results. We do not have a prostaglandin.

NULASTIN uses naturally derived, naturally sourced ingredients. All formulas are paraben-free, top allergen-free, clinically evaluated, and proven safe.
Helpful (0)

Add your answer

Posting guidelines

Ask a question

Get answers from the NULASTIN staff and other customers.

Posting guidelines
×
Have a question about
NULASTIN?
Post Review